# SDR DALA1158591702

- Difficulty date: September 21, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 49,784 hours, 14,193 cycles
- Engine time: 40,120 hours, 5,494 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T2524
- Condition: Cracked
- Location: Fuselage
- Part time: 40,120 hours, 5,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX LT BS955 REAR SPAR B/H FITTING AREA 1 EACH FASTENER HOLE FOUND CRACKED AT FAIL-SAFE STRAP LAYER AND SUBJECT FAIL-SAFE STRAP REPAIRED IAW ER/A 496331-14AD REV 0.
